# SDR UIEA2018110102472

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,912 hours, 19,335 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 415G2651
- Part serial: 98449
- Condition: Malfunctioned
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED EICAS, DURING FLT.  QRH COMPLETED.  REMOVED AND REPLACED PRV EXIT PRESSURE SENSOR.  OPS CHECKED GOOD,  ACFT OK FOR SERVICE IAW AMM 36-21-08. PERFORMED POWER ASSURANCE TEST IAW 71-00-00-735-394-H03. ALL INDICATIONS SATISFACTORY AND NO FAULTS NOTED.
